# SDR DALA1123735521

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF AFT CARGO DOOR SIDE PANEL FOUND CORROSION ON  AFT CARGO DOOR SILL.  BLENDED CORR AREAS PER SRM 51-10-02.  OUT OF LIMITS IAW SRM 53-60-15 FIG 101.  REMOVED AND REPLACED DOOR SILL T-CHORD IAW SRM 51-40-02 & SRM 51-40-05.  SPLICE SIDE PNL AT STA1485.  FABBED REPAIR SPLICE FOR STA 1485 IAW STAM TRAVELER T11/876949.  INST SIDE PNL IAW SRM 51-40-02.
